Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 142, NWS Albuquerque, NM

June 6, 2017Guadalupe County, San Miguel County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2017, 1:23 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2017, 1:23 PM MDT (19:23 UTC)
Expired
Jun 6, 2017, 2:15 PM MDT
In force
52 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 132 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 1:30 PM MDTHAIL 1Villanueva, NM
Jun 6, 2:06 PM MDTHAIL 1.257 Sw San Juan, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WUUS55 KABQ 061923
SVRABQ
NMC019-047-057-062015-
/O.NEW.KABQ.SV.W.0142.170606T1923Z-170606T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
123 PM MDT TUE JUN 6 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern San Miguel County in northeastern New Mexico...
  Northwestern Guadalupe County in east central New Mexico...
  Northeastern Torrance County in central New Mexico...

* Until 215 PM MDT.

* At 123 PM MDT, a severe thunderstorm was located over Villanueva,
  or 24 miles south of Las Vegas, moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Villanueva State Park, Villanueva and Sena. 

This includes Interstate 40 between Mile Markers 229 and 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3533 10548 3535 10527 3502 10514 3498 10548
TIME...MOT...LOC 1923Z 354DEG 18KT 3527 10537 

HAIL...1.00IN
WIND...60MPH
 
$$

50
3 follow-up statements
570 
WWUS55 KABQ 061940
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
140 PM MDT TUE JUN 6 2017

NMC019-047-057-062015-
/O.CON.KABQ.SV.W.0142.000000T0000Z-170606T2015Z/
San Miguel-Guadalupe-Torrance-
140 PM MDT TUE JUN 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...NORTHWESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...

At 139 PM MDT, a severe thunderstorm was located near Villanueva
State Park, or 29 miles southwest of Las Vegas, moving southwest at
20 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Villanueva State Park and Villanueva. 

This includes Interstate 40 between Mile Markers 229 and 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3529 10548 3529 10529 3502 10514 3498 10548
TIME...MOT...LOC 1939Z 022DEG 16KT 3521 10543 

HAIL...1.25IN
WIND...70MPH
 
$$

50
929 
WWUS55 KABQ 061943
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
143 PM MDT TUE JUN 6 2017

NMC019-047-057-062015-
/O.CON.KABQ.SV.W.0142.000000T0000Z-170606T2015Z/
San Miguel-Guadalupe-Torrance-
143 PM MDT TUE JUN 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...NORTHWESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...

At 142 PM MDT, a severe thunderstorm was located 7 miles southwest of
Villanueva State Park, or 31 miles south of Las Vegas, moving south
at 25 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Villanueva State Park and Villanueva. 

This includes Interstate 40 between Mile Markers 229 and 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3529 10548 3529 10529 3502 10514 3498 10548
TIME...MOT...LOC 1942Z 354DEG 21KT 3517 10543 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

50
061 
WWUS55 KABQ 061953
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
153 PM MDT TUE JUN 6 2017

NMC019-047-057-062015-
/O.CON.KABQ.SV.W.0142.000000T0000Z-170606T2015Z/
San Miguel-Guadalupe-Torrance-
153 PM MDT TUE JUN 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...WESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...

At 152 PM MDT, a severe thunderstorm was located 10 miles southwest
of Villanueva State Park, or 35 miles south of Las Vegas, moving
south at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

This severe thunderstorm will remain over mainly rural areas of
southwestern San Miguel...western Guadalupe and northeastern Torrance
Counties.

This includes Interstate 40 between Mile Markers 229 and 234.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3520 10548 3520 10531 3501 10524 3498 10548
TIME...MOT...LOC 1952Z 354DEG 18KT 3512 10542 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:58 AM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 6, 11:58 AM MDT, 1 hour 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1158 AM MDT Tue Jun 6 2017

.AVIATION...
18Z TAF CYCLE
Showers and thunderstorms are quickly developing over the higher
terrain, and a secondary area has popped up just east of the
continental divide in west central New Mexico. Activity will tend to
drift east or southeast at about 10 to 15 mph, gradually expanding
into the eastern plains of the state by late afternoon and into the
evening. Some strong to severe cells will be possible in the eastern
half of the state with large hail, gusty downburst winds, and heavy
downpours that will temporarily bring ceilings/visibility down to
MVFR/IFR categories. Any storms that develop along or west of the Rio
Grande would generally tend to produce more gusty winds rather than
heavy rain/hail. Storms will slowly diminish through the evening and
into the early morning hours Wednesday.

52

&&

.PREV DISCUSSION...1136 AM MDT Tue Jun 6 2017...
.UPDATE...
Made some minor changes to current forecast to line up PoPs with
latest near-term model guidance. Also placed severe wording into Wx
grids per SPC slight risk area over eastern NM. Forecast confidence
on convective coverage is lowest from the Rio Grande Valley westward.
Vis satellite and radar already showing some decent showers/storms
near the ContDvd and near-term guidance is not handling that well.

Guyer

&&

.PREV DISCUSSION...256 AM MDT Tue Jun 6 2017...
.SYNOPSIS...
The heat is on across central and western New Mexico, where above
normal daytime temperatures are forecast. Across eastern New Mexico,
look for increasing rain chances later today into tonight when a few
strong to severe storms are likely. Gusty east canyon/gap winds are
forecast again tonight along and immediately west of the central
mountains into the Albuquerque Metro area. Wednesday is looking like
a repeat of today as an upper level ridge of high pressure remains
anchored over the state. Look for a downtrend in storms Thursday as
drier air begins to take over, with no storms forecast by Friday.
Temperatures will trend up going into the weekend through early next
week, especially across the Eastern Plains where highs will hit up
into the 90s to near 100 degrees thanks in part to downslope winds.

&&

.DISCUSSION...
Mid/upper level speed max will round the top of the ridge later today
and slide southeast across the Eastern Plains and provide more
favorable wind shear profiles (relative to yesterday) for strong to
possibly severe storms. Only moderate surface-based instability will
limit convective potential, with model forecast sbCAPE of 2000-2500
J/Kg and LIs of -5 to -7C. A few storms may produce hail to between
1.0-1.5" in diameter, with damaging winds are a good bet given 00Z
NAM12 forecast soundings showing a shallow inverted-V at locales such
as Clovis. NW flow pattern this time of year sometimes leads to
storm organization and a SE-ward propagating MCS exiting New Mexico
during the overnight hours, but lower boundary layer inflow looks too
weak and likely unable to sustain. Otherwise, today will be hot
across central and western New Mexico as the upper level ridge axis
remains anchored along the NM/AZ border, with above normal daytime
temperatures. A repeat east canyon/gap wind is forecast overnight,
with portions of the Albuquerque Metro area likely seeing gusts to
between 35 and 45 mph for a few hours. Wednesday is looking like a
repeat of Tuesday, making it the 4th day in a row of highs of 90+
degrees in the Albuquerque Metro. Look for a downtrend in storm
coverage Thursday as the ridge axis and drier air shifts east across
the state.

The westerlies will be on the uptrend from Friday through early next
week as a trough progresses east across the northern Great Basin into
the Rockies. Temperatures will trend up, especially across the
Eastern Plains thanks in part to downslope winds associated with a
deepening lee side trough. Roswell is forecast to hit 100 degrees
Saturday and Sunday. There are some notable differences between the
00Z GFS and ECMWF that show up by late Sunday into early next week
with the trough, with the ECMWF showing a closed low moving from UT
into CO by late Monday and pushing a cold front with stronger winds
through our area early Tuesday. For now, our forecast is closer to
the warmer GFS solution.

11

&&

.FIRE WEATHER...
Moist low level flow behind a backdoor boundary continues to push
wwd through far western NM early this morning. While this moisture
if forecast to mix out west of the Rio Grande valley, thunderstorm
coverage will increase slightly from the central mountain chain east
today. Isolated severe storms are possible during the afternoon and
evening across the eastern plains where low level moisture and
instability are greatest. A brief dry storm or two is possible over
the west-central mountains this afternoon. The rain cooled air from
storms across eastern NM will send another backdoor boundary wwd
through central and western areas tonight. A very similar scenario
is forecast for Wednesday, with scattered to numerous storms along
and east of the central mountains Wednesday afternoon and evening.

Drier air will begin scouring out the low level moisture on Thursday
and moreso Friday. Afternoon convection will be limited to southern
and eastern NM Thursday and to northeast NM Friday. Southwest
breezes will likely increase during the weekend as an unseasonably
strong upper level closed low moves east through the PACNW and
northern Rockies. Saturday is looking like the warmest/hottest day
during the next seven with triple digit heat for Chaves county.
Breezy to locally windy conditions along with a dry airmass could
lead to several hours of critical fire weather conditions over the
weekend but fuels the likely caveat to any red flag potential.

Latest ECMWF sends a portion of the aforementioned closed low south
through the Great Basin Sunday into early next week. This track
would result in a bonafide cold front moving through northern NM
early next week. The active area of deep convection in the eastern
Pacific Ocean lends some credence to the ECMWF solution.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 6, 11:28 AM MDT, 1 hour 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
1128 AM MDT Tue Jun 6 2017

NMZ501>540-071100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
1128 AM MDT Tue Jun 6 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms this afternoon into
this evening for much of the east central and southeast plains of New
Mexico where thunderstorms will be capable of producing large hail,
damaging winds, and perhaps a brief tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to possibly severe thunderstorms are forecast Wednesday
across portions of eastern New Mexico. A few thunderstorms will be
capable of producing large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today and Wednesday for eastern
New Mexico due to the threat for severe thunderstorms.

GUYER

In the hours before

Special weather statement, Jun 6, 11:48 AM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1148 AM MDT TUE JUN 6 2017

NMZ515-529-061815-
Northeast Highlands-East Slopes Sangre de Cristo Mountains-
1148 AM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 1215 PM MDT...

At 1148 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Tecolote, or 10 miles southwest of Las Vegas,
moving southeast at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Romeroville, Tecolote, Ribera, Ojitos Frios, San Geronimo, Mineral
Hill and San Pablo.

This includes Interstate 25 between Mile Markers 322 and 327, and
between Mile Markers 335 and 342.

&&

LAT...LON 3556 10551 3564 10537 3552 10518 3533 10545
TIME...MOT...LOC 1748Z 322DEG 9KT 3554 10539

50
Special weather statement, Jun 6, 12:06 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1206 PM MDT TUE JUN 6 2017

NMZ511-061830-
Jemez Mountains-
1206 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND
NORTHEASTERN SANDOVAL COUNTIES UNTIL 1230 PM MDT...

At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Fenton Lake State Park, or 14 miles east of Cuba,
moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Rio
Arriba and northeastern Sandoval Counties.

&&

LAT...LON 3604 10679 3611 10667 3601 10646 3587 10671
TIME...MOT...LOC 1806Z 329DEG 9KT 3600 10670

50
Special weather statement, Jun 6, 12:44 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1244 PM MDT TUE JUN 6 2017

NMZ511-517-518-061915-
Lower Chama River Valley-Santa Fe Metro Area-Jemez Mountains-
1244 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...EAST CENTRAL
SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 115 PM MDT...

At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bandelier National Monument, or near Los Alamos, moving southeast at
5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Los Alamos, White Rock, Cochiti Pueblo, Frijoles, Bandelier National
Monument, Cochiti Lake and Pena Blanca.

&&

LAT...LON 3584 10645 3593 10625 3573 10599 3557 10634
TIME...MOT...LOC 1844Z 331DEG 4KT 3583 10631

50
Special weather statement, Jun 6, 1:17 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
117 PM MDT TUE JUN 6 2017

NMZ523-529-533-061945-
Guadalupe County-Northeast Highlands-Central Highlands-
117 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...
NORTHWESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 145
PM MDT...

At 116 PM MDT, Doppler radar was tracking a strong thunderstorm over
Villanueva State Park, or 24 miles south of Las Vegas, moving south
at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Villanueva State Park, Villanueva, Chapelle and Sena.

This includes Interstate 40 between Mile Markers 232 and 240.

&&

LAT...LON 3536 10547 3540 10525 3502 10510 3496 10543
TIME...MOT...LOC 1916Z 352DEG 27KT 3526 10533

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:07 PM MDTSpecial Weather StatementABQ23 min
Jun 5, 6:30 PM MDTSpecial Weather StatementABQDe Baca30 min
Jun 5, 6:42 PM MDTSpecial Weather StatementABQLincoln33 min
Jun 5, 7:15 PM MDTSpecial Weather StatementABQDe Baca30 min
Jun 5, 7:23 PM MDTSpecial Weather StatementABQRoosevelt37 min
Jun 5, 7:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
Jun 5, 8:03 PM MDTSpecial Weather StatementABQChaves42 min
Jun 5, 8:16 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jun 5, 8:25 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt110 min
Jun 6, 11:48 AM MDTSpecial Weather StatementABQSan Miguel27 min
Jun 6, 12:06 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 6, 12:44 PM MDTSpecial Weather StatementABQLos Alamos31 min
Jun 6, 12:48 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe27 min
Jun 6, 1:17 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 6, 1:50 PM MDTSpecial Weather StatementABQColfax25 min
Jun 6, 1:59 PM MDTSpecial Weather StatementABQMora31 min
Jun 6, 2:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min
Jun 6, 2:11 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance49 min
Jun 6, 2:17 PM MDTSpecial Weather StatementABQBernalillo43 min
Jun 6, 2:22 PM MDTSpecial Weather StatementABQTorrance23 min
Jun 6, 2:24 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval21 min
Jun 6, 2:25 PM MDTSpecial Weather StatementABQMora35 min
Jun 6, 2:42 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance48 min
Jun 6, 2:58 PM MDTSevere Thunderstorm WarningABQLincoln17 min
Jun 6, 3:04 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jun 6, 3:27 PM MDTSevere Thunderstorm WarningABQUnion48 min
Jun 6, 3:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 6, 3:41 PM MDTSpecial Weather StatementABQHarding34 min
Jun 6, 3:48 PM MDTSpecial Weather StatementABQTorrance27 min
Jun 6, 3:52 PM MDTSpecial Weather StatementABQUnion38 min
Jun 6, 3:58 PM MDTSevere Thunderstorm WarningABQUnion47 min
Jun 6, 4:01 PM MDTAreal Flood AdvisoryABQTorrance119 min
Jun 6, 4:02 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 6, 4:12 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel48 min
Jun 6, 4:47 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union58 min
Jun 6, 4:54 PM MDTSevere Thunderstorm WarningABQLincoln51 min
Jun 6, 5:11 PM MDTSevere Thunderstorm WarningABQLincoln28 min
Jun 6, 5:16 PM MDTSpecial Weather StatementABQCurry29 min
Jun 6, 5:21 PM MDTSpecial Weather StatementABQGuadalupe24 min
Jun 6, 5:49 PM MDTSpecial Weather StatementABQChaves26 min
Jun 6, 5:56 PM MDTSevere Thunderstorm WarningABQRoosevelt49 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.